Home > Research > Publications & Outputs > An axiomatic approach to consumers' welfare

Links

Text available via DOI:

View graph of relations

An axiomatic approach to consumers' welfare

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>02/1994
<mark>Journal</mark>Mathematical Social Sciences
Issue number1
Volume27
Number of pages12
Pages (from-to)19-30
Publication StatusPublished
<mark>Original language</mark>English

Abstract

This paper addresses the issue of consumers' welfare using an axiomatic approach, and avoiding the assumption of utility maximization. We take here the demand function as a primitive, and construct a measure for the consumers' welfare from a change of prices. This is done by imposing a set of axioms on this measure which uniquely determines it. © 1994.